POSITIVITY OF KNOT POLYNOMIALS ON POSITIVE LINKS



CROMWELL, PR and MORTON, HR
(1992) POSITIVITY OF KNOT POLYNOMIALS ON POSITIVE LINKS. Journal of Knot Theory and Its Ramifications, 01 (02). 203 - 206.

[img] Text
PositivePolynomials.pdf - Accepted Version

Download (91kB)

Abstract

<jats:p> We answer a question of Jones concerning the positivity of the two-variable (Homfly) knot polynomial P<jats:sub>L</jats:sub> when L is a positive link. We show that, in this case, P<jats:sub>L</jats:sub> (v, z) is a positive polynomial in z when v ∈ (0, 1). </jats:p>

Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 23 Jan 2017 10:04
Last Modified: 23 Aug 2021 11:08
DOI: 10.1142/s0218216592000112
URI: https://livrepository.liverpool.ac.uk/id/eprint/3005315